Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 34, NWS Tulsa, OK

April 3, 2014Adair County, Sequoyah County, Oklahoma; 4 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 8:47 PM CDT for Adair County, Sequoyah County, Oklahoma; 4 counties in Arkansas. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2014, 8:47 PM CDT (01:47 UTC)
Expired
Apr 3, 2014, 9:30 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 26 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 9:16 PM CDTHAIL 0.75Rudy, AR
Apr 3, 9:23 PM CDTHAIL 1Van Buren, ARSOCIAL MEDIA REPORT RELAYED BY MEDIA WITH PICTURE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 1:15 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2093 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS54 KTSA 040147
SVRTSA
ARC033-047-131-143-OKC001-135-040230-
/O.NEW.KTSA.SV.W.0034.140404T0147Z-140404T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT THU APR 3 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  WEST CENTRAL FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  SOUTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 930 PM CDT

* AT 846 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTHWEST OF NATURAL DAM TO GANS...AND
  MOVING EAST AT 55 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...GANS...ODELL...MULDROW...
  SHORT...COTTONWOOD...UNIONTOWN...NATURAL DAM...STRICKLER...
  ROLAND...LEE CREEK...MOFFETT...DEVILS DEN STATE PARK...MILL
  CREEK...BLACKBURN...CEDARVILLE...DORA...FORT SMITH...FORT SMITH
  REGIONAL AIRPORT...FIGURE FIVE...WOOLSEY...VAN BUREN...WINSLOW...
  BARLING...BRENTWOOD...CHESTER...SHIBLEY...FURRY...RUDY...WYOLA...
  CONCORD...LAKE FORT SMITH...MOUNTAINBURG...ARNETT...MOUNT GAYLER...
  KIBLER...ALMA...LAVACA...LOCKE...DYER...PINEY AND PLEASANT HILL.

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 301 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3533 9410 3531 9444 3537 9443 3538 9447
      3531 9449 3531 9456 3533 9458 3530 9468
      3536 9475 3532 9481 3537 9484 3535 9492
      3538 9489 3540 9492 3564 9485 3564 9481
      3576 9481 3593 9395
TIME...MOT...LOC 0147Z 255DEG 46KT 3574 9448 3540 9472

HAIL...1.00IN
WIND...70MPH

$$
2 follow-up statements
154 
WWUS54 KTSA 040203
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CDT THU APR 3 2014

ARC033-047-131-143-OKC001-135-040230-
/O.CON.KTSA.SV.W.0034.000000T0000Z-140404T0230Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-SEQUOYAH OK-
ADAIR OK-
903 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON AND CRAWFORD COUNTIES IN NORTHWEST ARKANSAS...AND NORTHERN
SEBASTIAN AND WEST CENTRAL FRANKLIN COUNTIES IN WEST CENTRAL
ARKANSAS...AND EASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...AND
SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA UNTIL 930 PM CDT...

AT 858 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DEVILS DEN STATE PARK TO MULDROW...AND MOVING EAST AT
55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CEDARVILLE...MOFFETT...MILL
  CREEK...DORA...WOOLSEY...WINSLOW...FORT SMITH...FIGURE FIVE...FORT
  SMITH REGIONAL AIRPORT...BRENTWOOD...VAN BUREN...CHESTER...
  BARLING...WYOLA...RUDY...ARNETT...FURRY...MOUNT GAYLER...SHIBLEY...
  LAKE FORT SMITH...MOUNTAINBURG...CONCORD...KIBLER...ALMA...
  LAVACA...LOCKE...DYER AND PINEY

THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 311 AND
328.

THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND
23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3533 9410 3531 9444 3537 9443 3538 9447
      3534 9450 3531 9449 3531 9456 3533 9458
      3530 9468 3533 9469 3536 9475 3580 9461
      3593 9395
TIME...MOT...LOC 0203Z 255DEG 46KT 3579 9423 3543 9452

HAIL...1.25IN
WIND...70MPH

$$
973 
WWUS54 KTSA 040223
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
923 PM CDT THU APR 3 2014

ARC143-OKC001-135-040233-
/O.CAN.KTSA.SV.W.0034.000000T0000Z-140404T0230Z/
WASHINGTON AR-SEQUOYAH OK-ADAIR OK-
923 PM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IN
NORTHWEST ARKANSAS...AND EASTERN SEQUOYAH COUNTY IN EAST CENTRAL
OKLAHOMA...AND SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3533 9410 3531 9444 3540 9443 3557 9446
      3576 9428 3575 9413 3576 9412 3576 9399
TIME...MOT...LOC 0223Z 255DEG 46KT 3585 9392 3550 9422

$$

ARC033-047-131-040230-
/O.CON.KTSA.SV.W.0034.000000T0000Z-140404T0230Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
923 PM CDT THU APR 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SEBASTIAN...WEST CENTRAL FRANKLIN AND CRAWFORD COUNTIES UNTIL 930 PM
CDT...

AT 919 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES EAST OF BRENTWOOD TO ALMA...AND MOVING EAST AT
55 MPH.

HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...DYER AND PINEY

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 23.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3533 9410 3531 9444 3540 9443 3557 9446
      3576 9428 3575 9413 3576 9412 3576 9399
TIME...MOT...LOC 0223Z 255DEG 46KT 3585 9392 3550 9422

HAIL...1.25IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:19 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Apr 3, 6:19 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT THU APR 3 2014

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO
PROGRESS ACROSS NORTHWEST ARKANSAS NOW THROUGH ABOUT 03Z WITH SFC
WIND GUSTS POTENTIALLY EXCEEDING 40 KNOTS AT XNA/FYV AND BRIEF IFR
CONDITIONS POSSIBLE. ADDITIONAL STORMS LIKELY TO DEVELOP ALONG
FRONT/DRY LINE IN EASTERN OK AND IMPACT MLC/FSM THROUGH 04-05Z...
AGAIN WITH POTENTIAL FOR 40KT PLUS GUSTS AND IFR CONDITIONS.
OTHERWISE...FRONT WILL SWEEP THROUGH THE AREA AFTER 05Z WITH VFR
CONDITIONS AND WINDS SHIFTING TO NW.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT THU APR 3 2014/

DISCUSSION...
TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT
EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD
FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND
EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE
THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A
TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW
AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM
SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT
EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL
COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES
THROUGH THE REGION.

DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC
HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY
MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F.

NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE
WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO
SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN
HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR
SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE
MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF.
PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO
EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS
SOUTH WINDS KICK BACK IN.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...14
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT THU APR 3 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
524 PM CDT THU APR 3 2014

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A
COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM.
THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH
ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE
FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE
HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD
MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER.

GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND
THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER
INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO
FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH
WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS
ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST
OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING
SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 3, 7:17 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 PM CDT THU APR 3 2014

ARZ001-002-010-011-040100-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
717 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...CENTRAL CARROLL...NORTHWESTERN MADISON AND
     WASHINGTON

AT 717 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF LOOKOUT TO 3 MILES SOUTHEAST OF
CANEHILL...MOVING EAST AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3644 9344 3587 9395 3579 9450 3599 9445
      3638 9405
TIME...MOT...LOC 0017Z 248DEG 31KT 3630 9383 3589 9433
Special weather statement, Apr 3, 7:24 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
724 PM CDT THU APR 3 2014

OKZ068>070-072-040100-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
724 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...CENTRAL MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 724 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF CHEROKEE LANDING STATE PARK TO 5
MILES SOUTHWEST OF SUMMIT...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3553 9531 3570 9548 3597 9453 3571 9449
TIME...MOT...LOC 0024Z 242DEG 34KT 3581 9484 3561 9545
Special weather statement, Apr 3, 7:27 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT THU APR 3 2014

OKZ066-070-071-040100-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
727 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE

AT 728 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF OKTAHA TO 5 MILES SOUTH OF
HOFFMAN...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...HOFFMAN...GRAYSON...CHECOTAH...
PIERCE...HITCHITA...RENTIESVILLE...COUNCIL HILL...OKTAHA AND
WAINWRIGHT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.

LAT...LON 3564 9540 3554 9533 3535 9577 3549 9591
      3570 9549
TIME...MOT...LOC 0028Z 242DEG 26KT 3564 9540 3544 9578
Special weather statement, Apr 3, 7:57 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 PM CDT THU APR 3 2014

OKZ068>070-072-040130-
ADAIR OK-CHEROKEE OK-MUSKOGEE OK-SEQUOYAH OK-
757 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN ADAIR

AT 757 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COOKSON TO 3 MILES SOUTH OF GREENLEAF STATE
PARK...MOVING NORTHEAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. LOCALLY HEAVY RAINFALL MAY ALSO RESULT IN MINOR
FLOODING OF LOW LYING AND OTHER FLOOD PRONE AREAS. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3592 9461 3561 9459 3547 9522 3572 9519
TIME...MOT...LOC 0057Z 245DEG 35KT 3573 9486 3559 9512
Local storm report, Apr 3, 8:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
820 PM CDT THU APR 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             CHECOTAH                35.47N 95.52W
04/03/2014  E2.50 INCH       MCINTOSH           OK   STORM CHASER

            HWY 69 WEST SIDE OF CHECOTAH NEAR WALMART.

&&

JDS
Special weather statement, Apr 3, 8:33 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT THU APR 3 2014

OKZ068>070-072-074-040200-
ADAIR OK-CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
833 PM CDT THU APR 3 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN CHEROKEE...EASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN HASKELL

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 833 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES EAST OF STILWELL TO TAMAHA...MOVING NORTHEAST
AT 35 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3537 9448 3532 9449 3531 9456 3533 9458
      3531 9468 3533 9469 3536 9475 3532 9482
      3530 9482 3527 9516 3566 9515 3589 9451
      3538 9444
TIME...MOT...LOC 0133Z 246DEG 30KT 3581 9449 3541 9495

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:10 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Apr 3, 7:24 PM CDTSpecial Weather StatementTSAAdair, Muskogee36 min
Apr 3, 7:27 PM CDTSpecial Weather StatementTSAMcIntosh33 min
Apr 3, 7:36 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee4 hr
Apr 3, 7:57 PM CDTSpecial Weather StatementTSAAdair33 min
Apr 3, 8:33 PM CDTSpecial Weather StatementTSASequoyah27 min
Apr 3, 9:28 PM CDTSpecial Weather StatementTSASequoyah32 min
Apr 3, 10:01 PM CDTSevere Thunderstorm WarningTSAPushmataha44 min
Apr 3, 10:24 PM CDTSpecial Weather StatementTSALeFlore36 min
Apr 3, 10:27 PM CDTSpecial Weather StatementTSALatimer33 min
Apr 3, 10:46 PM CDTSpecial Weather StatementTSAPushmataha29 min
Apr 3, 7:17 PM CDTSpecial Weather StatementTSACarroll, Washington43 min
Apr 3, 9:25 PM CDTSpecial Weather StatementTSAMadison20 min
Apr 3, 9:32 PM CDTSpecial Weather StatementTSACrawford, Franklin58 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.